# SDR ASAA2013060294958

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,885 hours, 7,937 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 6950
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,223 hours, 16,048 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR1 BLEED TRIP OFF AT 41,000, CRUISE, RESET, AND THEN TRIPPED AGAIN, WOULD NOT RESET.  ACFT GROUNDED.  ACCOMPLISHED NR1 ENGINE BLEED AIR SYS HEALTH CHECK. NR 1 ENG PRECOOLER CONTROL VALVE FAILED HEATH CHECK REF TASK CARD NG-36WC-00001 STEP 03.F.6.  R & R NR1 ENG PRECOOLER CONTROL VALVE REF MM TASKS 36-12-02-000-801.  LEAK & OPS CHECK GOOD.  NR 1 ENG HIGH STAGE VALVE FAILED HEALTH CHECK REF TASK CARD NG-36WC-00001.  STEP 04.K.(3).(C). R & R NR 1 ENG HIGH STAGE VALVE REF MM TASK 36-11-06-000-801. LEAK AND OPS CHECK GOOD. VERIFICATION FLIGHT SATISFACTORY.
